MAUDE Adverse Event Report: Zimmer Surgical, Inc. FAN SPRAY KIT; Lavage, Jet

Zimmer Surgical, Inc. FAN SPRAY KIT; Lavage, Jet
Catalog Number 00515047500
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the device did not spray and made an abnormal noise battery expulsion was confirmed after final investigation was completed.There was no patient impact and a delay of unknown time occurred while looking for a second pulsavac to wash the operation site.Due diligence is complete as no additional information is available.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in singapore.Visual examination of the returned product/provided pictures identified electrolyte leakage within the battery pack; batteries were installed in the correct orientation; wiring was intact; no other damage was observed.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause is attributed to a manufacturing issue exacerbated by a design issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FAN SPRAY KIT
Common Device Name
Lavage, Jet
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50486482
Report Number0001526350-2026-01053
Device Sequence Number16003205
Product Code FQH
UDI-Device Identifier00889024375154
UDI-Public(01)00889024375154(17)280616(10)83347330
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515047500
Device Lot Number83347330
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown